Monday, January 7, 2013

Saturday night... just back from going out


1 comments:

Practically Trans said...

Hi Michelle,

Your hair is always awesome! :) I wish sometimes I still had long hair.

I'm sorry that you're still getting so much pushback from your ex and kids. I understand that you can't turn your back on them, but I question if it is wise to hang out and do stuff at your ex's house as much as you seem to. I
hated going to my ex's house - it used to me my house too! Way too many old ghosts, so I avoided it as much as possible. Can you find a way to enjoy seeing your kids on different turf, where you're not reminded so much of grief and loss?

Yeah, the last few days before your next shot you can get really crabby, a common symptom of running low on E. It seems to magnify other stressors. Recently I had a really hard time due to some work hassles the last few days
before a dose, and it bothered me way more than it should have.

Injections gives a pretty steady E level but it still peaks and declines over the duration. The only way to know how much is to get a blood test though. I have hard lots of people dosing weekly to avoid the dips. I'd rather not
do that as it is quite literally a pain in the a$$ but I plan to start dosing every 10 days instead of 14.

Good luck!

Marcy

Post a Comment